Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 39, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 14, 2007, 7:27 PM MDT for Adams County, Morgan County, Colorado. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2007, 7:27 PM MDT (01:27 UTC)
- Expired
- May 14, 2007, 8:00 PM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Adams County, CO, Morgan County, CO
The radar
The Denver radar (KFTG), 57 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 7:57 PM MDT | HAIL 0.75 | 2 N Leader, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 2:57 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1671 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 150127 SVRBOU COC001-087-150200- /O.NEW.KBOU.SV.W.0039.070515T0127Z-070515T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 727 PM MDT MON MAY 14 2007 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN MORGAN COUNTY IN NORTHEAST COLORADO EASTERN ADAMS COUNTY IN NORTHEAST COLORADO * UNTIL 800 PM MDT * AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 2 MILES NORTHEAST OF HOYT...OR ABOUT 20 MILES SOUTHWEST OF FORT MORGAN...MOVING EAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIGGINS... TWELVE-MILE CORNER...SHAMROCK...LOG LANE VILLAGE...LEADER...HOYT... FORT MORGAN...ADENA SCHOOL AND ADENA. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. LAT...LON 4027 10414 3975 10417 3974 10373 4028 10371 $$ ENTREKIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:05 PM MDT, 4 hours 22 minutes earlier.
Area forecast discussion, May 14, 3:05 PM MDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 305 PM MDT MON MAY 14 2007 .SHORT TERM...FRONT HAS SINCE PASSED THE AREA...WITH COOLER AIR AND 40 DEGREE DEWPOINTS IN ITS WAKE ACROSS THE PLAINS. HIGHER DEWPOINTS...NEAR 50 DEGREES...IN FAR NORTHEAST CORNER. AIRMASS CURRENTLY CAPPED ACROSS PLAINS...AS NOTED BY LACK OF CONVECTION. BEGINNING TO SEE SOME CONVECTION ACROSS MOUNTAINS AS AREA OF QG ASCENT PUSHES INTO AREA. SHOULD SEE CONVECTION INCREASE IN COVERAGE AND BEGIN TO SPREAD ONTO PLAINS WITH INCREASING ASCENT. LAPS SURFACE ANALYSIS ALREADY SHOWING CAPES AROUND 1000 J/KG...THOUGH THERE IS STILL QUITE A BIT OF CIN ACROSS PLAINS. SHOULD SEE CAP ERODE AS AFTERNOON PROGRESSES WITH STORMS BEING ABLE TO MOVE ACROSS PLAINS. LATEST FORECAST SOUNDINGS SHOWING CAPES REACHING 1500 J/KG BY 00Z...HIGHEST CAPES IN THE NORTHEAST CORNER. COULD SEE SOME STORMS BECOMING SEVERE THIS EVENING...BEST CHANCE NEAR THE NORTHEAST CORNER WHERE THE HIGHER CAPES ARE FORECAST. HAIL AND GUSTY WIND WILL BE THE MAIN CONCERNS. SEVERE TSTM WATCH JUST HOISTED. MODELS SHOW ANOTHER NORTHERLY SURGE ACROSS THE PLAINS AROUND MIDNIGHT. STORMS SHOULD END AT THAT TIME AS QG ASCENT WEAKENS AND AIRMASS BECOMES MORE STABLE. WILL KEEP SOME SHOWERS GOING ACROSS PLAINS AFTER MIDNIGHT WITH UPSLOPE AND WEAK ASCENT. ACROSS MOUNTAINS... SHOWERS WILL END AS DRIER AIR BEGINS TO WORK INTO AREA. ON TUESDAY...FORECAST SOUNDINGS SHOW A COOL AND STABLE AIRMASS ACROSS THE PLAINS...POSSIBLY TOO CAPPED FOR ANY SHOWERS. COULD SEE SOME CONVECTION OVER MOUNTAINS DURING THE AFTERNOON WITH AFTERNOON HEATING AND RESIDUAL MOISTURE. WILL NOT CHANGE MUCH OVERALL IN TUESDAYS GRIDS. .LONG TERM...THE MODELS SHOW WEST-NORTHWESTERLY FLOW ALOFT FOR THE FORECAST AREA WITH THE UPPER RIDGE AXIS STAYING TO OUR WEST TUESDAY NIGHT THROUGH THURSDAY. THERE IS LITTLE IN THE WAY OF ANY VERTICAL VELOCITY THROUGH THAT PERIOD. THE LOWER LEVELS...MODELS HANG ON TO WEAK UPSLOPE FLOW FOR THE PLAINS AND FOOTHILLS TUESDAY NIGHT AND WEDNESDAY. SOUTH-SOUTHEASTERLY FLOW IS PROGGED WEDNESDAY NIGHT AND THURSDAY. FOR MOISTURE...BOTH MODELS HANG ON TO LOWER AND MID LEVEL MOISTURE FOR THE PLAINS TUESDAY NIGHT...THE NAM SHOWING MORE. FROM WEDNESDAY THROUGH THURSDAY NIGHT...BOTH MODELS KEEP SOME MOISTURE AROUND. BOUNDARY LAYER DEW POINTS STAY IN THE 40S OVER THE PLAINS AND FOOTHILLS THROUGH THE PERIOD. THERE IS A PERSISTENT THETA-E AXIS OVER CENTRAL COLORADO THROUGH THURSDAY. THE BEST CAPE DURING THE AFTERNOON/EVENING HOURS FOR THE FORECAST AREA IS IN THE HIGH COUNT CAPE TUESDAY THROUGH THURSDAY. THE CAPE OVER THE PLAINS IS FAIR ON WEDNESDAY AND A BIT HIGHER ON THURSDAY. THE LAPSE RATES OVER THE PLAINS LATE TUESDAY AND LATE WEDNESDAY ARE NOT VERY STEEP ...BUT THEY GET BETTER FOR THE PLAINS LATE THURSDAY. 30% OR 40% POPS LOOK GOOD IN THE MOUNTAINS THROUGH THE PERIOD. NOTHING FOR THE PLAINS LATE TUESDAY...10%S ON WEDNESDAY...AND 20%S BY THURSDAY. FOR TEMPERATURES...WEDNESDAYS HIGHS AT 3-4 C WARMER THAN TUESDAYS. THURSDAY WARMS ANOTHER 3C OVER WEDNESDAY. FOR THE LATER DAYS...FRIDAY THROUGH MONDAY...MODELS HAVE A WEAK... FLAT UPPER RIDGE OVER THE FORECAST AREA WITH EMBEDDED WEAK WAVES. THERE STILL SEEMS TO BE SOME MOISTURE AVAILABLE FOR LIMITED CONVECTION. THE GFS HAS THE PERSISTENT THETA-E AXIS MOVE EASTWARD INTO EASTERN COLORADO BY THE WEEKEND. IT IS THAT TIME OF YEAR. TEMPERATURES LOOKS PRETTY STABLE FRIDAY THROUGH MONDAY...BASICALLY A BIT ABOVE SEASONAL NORMALS. && .AVIATION...THERE WILL BE SOME STORMS IN THE VICINITY OF THE AIRPORT THROUGH ABOUT 04Z. THE STORMS COULD PRODUCE HAIL AND GUSTY WIND. THE GUSTY OUTFLOW WINDS TO 40KTS FROM THE STORMS COULD AFFECT THE AIRPORT. ANOTHER NORTHERLY SURGE WILL PASS THE AIRPORT AROUND 06Z WITH RAIN SHOWERS POSSIBLE OVERNIGHT. MVFR CEILINGS ARE POSSIBLE FROM 05Z TO 15Z. THE AIRMASS WILL BE TOO STABLE FOR THUNDERSTORMS TUESDAY...THOUGH A FEW SHOWERS CAN BE EXPECTED DURING THE AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. DL/RJK
Hazardous weather outlook, May 14, 10:57 AM MDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1057 AM MDT MON MAY 14 2007 COZ030>051-151200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1057 AM MDT MON MAY 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS AND FOOTHILLS THIS AFTERNOON AND THEN MOVE EASTWARD ACROSS THE NORTHEAST PLAINS DURING THE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS MAY PRODUCE BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. A FEW STORMS COULD BECOME SEVERE ACROSS THE NORTHEAST PLAINS LATE THIS AFTERNOON AND EVENING...WITH HAIL UP TO AN INCH IN DIAMETER POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS OVER THE HIGH COUNTRY WEDNESDAY. FROM THURSDAY INTO THE WEEKEND THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS FOR ALL THE FORECAST AREA EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. D-L/RJK
In the hours before
Local storm report, May 14, 4:02 PM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
402 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 2 NW FORT COLLINS 40.58N 105.09W
05/14/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
0330 PM HAIL NW FORT COLLINS 40.56N 105.07W
05/14/2007 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
BENTONLocal storm report, May 14, 5:52 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 3 S JOHNSTOWN 40.29N 104.91W
05/14/2007 M0.75 INCH WELD CO TRAINED SPOTTER
MOSTLY PEA TO MARBLE SIZE HAIL
0527 PM HAIL E LYONS 40.22N 105.27W
05/14/2007 M1.00 INCH BOULDER CO TRAINED SPOTTER
0352 PM HAIL 2 NW FORT COLLINS 40.58N 105.09W
05/14/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
0330 PM HAIL NW FORT COLLINS 40.56N 105.07W
05/14/2007 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
BENTONLocal storm report, May 14, 6:32 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 2 N FORT LUPTON 40.11N 104.81W
05/14/2007 M1.00 INCH WELD CO TRAINED SPOTTER
LOTS OF QUARTER SIZE HAIL...SEVERAL INCHES DEEP.
0615 PM HAIL 8 NW FORT LUPTON 40.17N 104.91W
05/14/2007 M0.88 INCH WELD CO TRAINED SPOTTER
HEAVY RAINFALL 1/4 TO 1/2 INCH IN 5 MINUTES. FLOODING 14
TO 1/2 INCH DEEP AROUND RESIDENCE.
0540 PM HAIL 3 S JOHNSTOWN 40.29N 104.91W
05/14/2007 M0.75 INCH WELD CO TRAINED SPOTTER
MOSTLY PEA TO MARBLE SIZE HAIL
0527 PM HAIL E LYONS 40.22N 105.27W
05/14/2007 M1.00 INCH BOULDER CO TRAINED SPOTTER
0352 PM HAIL 2 NW FORT COLLINS 40.58N 105.09W
05/14/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
0330 PM HAIL NW FORT COLLINS 40.56N 105.07W
05/14/2007 M1.00 INCH LARIMER CO TRAINED SPOTTER
0330 PM HAIL 3 NE FORT COLLINS 40.59N 105.03W
05/14/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
&&
BENTONLocal storm report, May 14, 6:40 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
640 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO FORT LUPTON 40.09N 104.81W
05/14/2007 WELD CO LAW ENFORCEMENT
TORNADO IN OR NEAR FORT LUPTON
0624 PM HAIL 2 N FORT LUPTON 40.11N 104.81W
05/14/2007 M1.00 INCH WELD CO TRAINED SPOTTER
LOTS OF QUARTER SIZE HAIL...SEVERAL INCHES DEEP.
0615 PM HAIL 8 NW FORT LUPTON 40.17N 104.91W
05/14/2007 M0.88 INCH WELD CO TRAINED SPOTTER
HEAVY RAINFALL 1/4 TO 1/2 INCH IN 5 MINUTES. FLOODING 14
TO 1/2 INCH DEEP AROUND RESIDENCE.
0540 PM HAIL 3 S JOHNSTOWN 40.29N 104.91W
05/14/2007 M0.75 INCH WELD CO TRAINED SPOTTER
MOSTLY PEA TO MARBLE SIZE HAIL
0527 PM HAIL E LYONS 40.22N 105.27W
05/14/2007 M1.00 INCH BOULDER CO TRAINED SPOTTER
0352 PM HAIL 2 NW FORT COLLINS 40.58N 105.09W
05/14/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
0330 PM HAIL NW FORT COLLINS 40.56N 105.07W
05/14/2007 M1.00 INCH LARIMER CO TRAINED SPOTTER
0330 PM HAIL 3 NE FORT COLLINS 40.59N 105.03W
05/14/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
&&
BENTONLocal storm report, May 14, 7:12 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
712 PM MDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL PROSPECT VALLEY 40.07N 104.41W
05/14/2007 M1.00 INCH WELD CO LAW ENFORCEMENT
HAIL RANGED FROM 3/4 TO 1 INCH.
0702 PM HAIL 3 SE HUDSON 40.04N 104.60W
05/14/2007 M1.75 INCH WELD CO TRAINED SPOTTER
MOSTLY 1/2 TO 3/4 INCH HAIL. SEVERAL GOLFBALL SIZE HAIL.
RESIDENT REPORTED BROKEN WINDOWS.
0653 PM HAIL 10 SSE GREELEY 40.29N 104.67W
05/14/2007 M0.75 INCH WELD CO TRAINED SPOTTER
0628 PM TORNADO FORT LUPTON 40.09N 104.81W
05/14/2007 WELD CO LAW ENFORCEMENT
TORNADO IN OR NEAR FORT LUPTON
0624 PM HAIL 2 N FORT LUPTON 40.11N 104.81W
05/14/2007 M1.00 INCH WELD CO TRAINED SPOTTER
LOTS OF QUARTER SIZE HAIL...SEVERAL INCHES DEEP.
0615 PM HAIL 8 NW FORT LUPTON 40.17N 104.91W
05/14/2007 M0.88 INCH WELD CO TRAINED SPOTTER
HEAVY RAINFALL 1/4 TO 1/2 INCH IN 5 MINUTES. FLOODING 14
TO 1/2 INCH DEEP AROUND RESIDENCE.
0615 PM HAIL 2 NNW BOULDER 40.05N 105.27W
05/14/2007 M0.88 INCH BOULDER CO TRAINED SPOTTER
AVERAGE SIZE 3/4 INCH
0605 PM HAIL HUDSON 40.07N 104.64W
05/14/2007 M1.00 INCH WELD CO TRAINED SPOTTER
0540 PM HAIL 3 S JOHNSTOWN 40.29N 104.91W
05/14/2007 M0.75 INCH WELD CO TRAINED SPOTTER
MOSTLY PEA TO MARBLE SIZE HAIL
0527 PM HAIL E LYONS 40.22N 105.27W
05/14/2007 M1.00 INCH BOULDER CO TRAINED SPOTTER
0352 PM HAIL 2 NW FORT COLLINS 40.58N 105.09W
05/14/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
0330 PM HAIL NW FORT COLLINS 40.56N 105.07W
05/14/2007 M1.00 INCH LARIMER CO TRAINED SPOTTER
0330 PM HAIL 3 NE FORT COLLINS 40.59N 105.03W
05/14/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 64 min |
| May 14, 6:23 PM MDT | Tornado Warning | BOU | Weld | 52 min |
| May 14, 6:57 PM MDT | Tornado Warning | BOU | Adams, Weld | 48 min |
| May 14, 7:15 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Jefferson | 60 min |
| May 14, 7:46 PM MDT | Tornado Warning | BOU | Adams, Morgan | 29 min |
| May 14, 7:55 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 47 min |
| May 14, 8:19 PM MDT | Tornado Warning | BOU | Adams, Washington | 41 min |
| May 14, 8:25 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 33 min |
| May 14, 8:52 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 53 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.